“Behrouz Emamizadeh”

Tel: +98 21 2290928
Fax: +98 21 2290648
Email:

IPM Positions |
||
Resident Researcher, School of Mathematics
(2001 - 2004 ) |
||
Research Activities |
||
In this project we (Emamizadeh and Nycander) will investigate the existence
of a two dimensional steady flow which contains a bounded vortex. The vorticity
is a rearrangement of a given function, and the domain of the flow is the whole
plane. Similar problems have been considered in recent years by Emamizadeh, but
the novelty of the present situation is the fact that here the presence of
localized seamount will cause the unavailability of standard methods known in
the literature.
Our prediction is that such flow exists and the vortex is attached to the support of the seamount. This speculation has been confirmed numerically by Nycander. The case of symmetric seamounts and bounded domains have also been investigated by Emamizadeh and Mehrabi which will be reported elsewhere. Footnotes:1Keywords: Rearrangements, Vorticity, Irrotational fows, Elliptic partial differential equations, Variational problem ? |
||
Present Research Project at IPM |
||
Variational problems for vortices attached to seamounts1 | ||
Related Papers |
1. | B. Emamizadeh and F. Bahrami Existence of solutions for the Barotropic-Vorticity equation in an unbounded domain Rocky Mountain J. Math. 36 (2007), 135-147 [abstract] |
2. | B. Emamizadeh Decreasing rearrangement and a fuzzy variational problem Appl. Math. Lett. 18 (2005), 171-178 [abstract] |
3. | B. Emamizadeh, F. Bahrami and M. H . Mehrabi Steiner symmetric vortices attached to seamounts Comm. Pure. Appl. Math. 3 (2004), 663-674 [abstract] |
4. | B. Emamizadeh An inverse heat equation in two space dimensions Appl. Math. Lett. 17 (2004), 1161-1165 [abstract] |
5. | J. Nycander and B. Emamizadeh Variational problem for vortices attached to seamounts Nonlinear Anal. 55 (2003), 15-24 [abstract] |
6. | B. Emamizadeh and M. H. Mehrabi Asymptotic behaviour of the centroids of a family of vortices J. Math. Phys. 44 (2003), 4119-4133 [abstract] |
7. | B. Emamizadeh and M. H. Mehrabi Uniqueness and radial symmetry for an inverse elliptic equation Int. J. Math. Math. Sci. 48 (2003), 3047-3052 [abstract] |
8. | B. Emamizadeh and F. Bahrami Steady vortex flows obtained from an inverse problem Bull. Aust. Math. Soc. 66 (2002), 213-226 [abstract] |
9. | B. Emamizadeh and M.H. Mehrabi Steady vortex flows obtained from a constrained variational problem Internat. J. Math. Math. Sci. 30 (2002), 283-300 [abstract] |
[Back]
|